# SDR CA121106009

- Difficulty date: November 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pin
- Part number: 206031509101
- Condition: Loose
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPHERICAL BEARING IN DRAG PIN HAD ROLL STAKING LOOSEN ALLOWING IT TO SEPERATE FROM HOUSING AND SLIDE IN HOUSING. DRAG PIN ASSEMBLY REPLACED.
